Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 304, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Oct 24, 2007, 8:54 AM EDT for Chatham County, Wake County, North Carolina. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 24, 2007, 8:54 AM EDT (12:54 UTC)
- Expired
- Oct 24, 2007, 9:33 AM EDT
- In force
- 39 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
Counties Chatham County, NC, Wake County, NC
The radar
The Raleigh/Durham radar (KRAX), 38 km from the middle of the area, began a volume at 12:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 0.9 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 760 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 518 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KRAH 241254
SVRRAH
NCC037-183-241345-
/O.NEW.KRAH.SV.W.0304.071024T1254Z-071024T1345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
854 AM EDT WED OCT 24 2007
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CHATHAM COUNTY IN CENTRAL NORTH CAROLINA
SOUTHWESTERN WAKE COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 945 AM EDT
* AT 852 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 11 MILES SOUTH OF NEW HILL...OR ABOUT 12 MILES
NORTHWEST OF LILLINGTON...MOVING NORTH AT 30 MPH. WINDS IN EXCESS
OF 58 MPH ARE LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
NEW HILL...HOLLY SPRINGS...
APEX...
CARY...CARPENTER...
MORRISVILLE...
RDU INTERNATIONAL AIRPORT...
DAMAGING WINDS OF 58 MPH AND GREATER ARE EXPECTED FROM THIS STORM.
THESE WINDS CAN BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.
LAT...LON 3558 7905 3586 7894 3587 7869 3565 7877
3556 7887 3558 7892 3555 7895
TIME...MOT...LOC 1254Z 200DEG 30KT 3555 7895
$$
WSS3 follow-up statements
000
WWUS52 KRAH 241308
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
907 AM EDT WED OCT 24 2007
NCC037-183-241345-
/O.CON.KRAH.SV.W.0304.000000T0000Z-071024T1345Z/
CHATHAM NC-WAKE NC-
907 AM EDT WED OCT 24 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM EDT
FOR SOUTHWESTERN WAKE AND EASTERN CHATHAM COUNTIES...
AT 905 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR HOLLY
SPRINGS...OR ABOUT 11 MILES SOUTH OF CARY...MOVING NORTHEAST AT 35
MPH.
LOCATIONS IN THE PATH OF THE STORM INCLUDE... NEW
HILL...APEX...CARPENTER AND MORRISVILLE. THIS STORM IS CAPABLE OF
PRODUCING DAMAGING WINDS.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN RALEIGH.
LAT...LON 3558 7905 3586 7894 3587 7869 3565 7877
3556 7887 3558 7892 3555 7895
TIME...MOT...LOC 1307Z 206DEG 31KT 3564 7884
$$
WSS000
WWUS52 KRAH 241316
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
916 AM EDT WED OCT 24 2007
NCC037-241326-
/O.CAN.KRAH.SV.W.0304.000000T0000Z-071024T1345Z/
CHATHAM NC-
916 AM EDT WED OCT 24 2007
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHATHAM COUNTY IS
CANCELLED...
LAT...LON 3567 7895 3585 7889 3587 7870 3586 7869
3581 7872 3579 7872 3565 7877 3564 7881
TIME...MOT...LOC 1316Z 217DEG 36KT 3572 7877
$$
NCC183-241345-
/O.CON.KRAH.SV.W.0304.000000T0000Z-071024T1345Z/
WAKE NC-
916 AM EDT WED OCT 24 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM EDT
FOR WEST CENTRAL WAKE COUNTY...
AT 913 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR HOLLY
SPRINGS...OR ABOUT 6 MILES SOUTH OF CARY...MOVING NORTHEAST AT 35
MPH.
LOCATIONS IN THE PATH OF THE STORM INCLUDE... CARY...CARPENTER AND
MORRISVILLE.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN RALEIGH.
LAT...LON 3567 7895 3585 7889 3587 7870 3586 7869
3581 7872 3579 7872 3565 7877 3564 7881
TIME...MOT...LOC 1316Z 217DEG 36KT 3572 7877
$$
WSS000
WWUS52 KRAH 241333
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
931 AM EDT WED OCT 24 2007
NCC183-241341-
/O.CAN.KRAH.SV.W.0304.000000T0000Z-071024T1345Z/
WAKE NC-
931 AM EDT WED OCT 24 2007
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL WAKE COUNTY IS
CANCELLED...
THE SEVERE STORM HAS EXITED WEST CENTRAL WAKE COUNTY. HOWEVER A
CLUSTER OF SHOWERS AND STORMS WITH HEAVY RAIN WILL PERSIST ACROSS
WESTERN WAKE COUNTY THROUGH 10 AM. RAINFALL AMOUNTS OF 1 TO 2 INCHES
CAN BE EXPECTED. THIS WILL RESULT IN EXTENSIVE PONDING OF WATER ON
THE ROADWAYS.
LAT...LON 3567 7895 3585 7889 3587 7870 3586 7869
3581 7872 3579 7872 3565 7877 3564 7881
TIME...MOT...LOC 1331Z 217DEG 36KT 3584 7866
$$
WSSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 24, 7:25 AM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Oct 24, 7:25 AM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 725 AM EDT WED OCT 24 2007 .SYNOPSIS...HIGH PRESSURE OVER THE ATLANTIC AND LOW PRESSURE OVER THE GULF STATES WILL CHANNEL A FLOW OF WARM MOIST AIR FROM THE SOUTH INTO CENTRAL NORTH CAROLINA TODAY AND TONIGHT. A COLD FRONT WILL PUSH SOUTH INTO THE AREA EARLY THURSDAY AND REMAIN NEARLY STATIONARY THROUGH FRIDAY. ANOTHER COLD FRONT WILL DRIFT SLOWLY EASTWARD ACROSS THE AREA ON SATURDAY. && .NEAR TERM /THROUGH TODAY/... ALTHOUGH SHOWERS ARE RATHER SPARSE UPSTREAM AT 06Z THIS MORNING AND SOME RIDGING REMAINS EVIDENT IN THE STREAMLINES ALOFT...MODELS SHOW THE AIRMASS DESTABILIZING AND UNDERGOING DEEP MOIST ADVECTION FROM THE SOUTH AFTER 12Z. PRECIPITABLE WATER APPROACHES 2 INCHES THIS AFTERNOON. THIS FAVORS THE DEVELOPMENT OF WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS OVER THE AREA WITH POPS INCREASING TO CATEGORICAL LEVELS FOR THIS AFTERNOON. QPF WILL VARY AS WITH MOST CASES WITH DEEP CONVECTION...BUT BASIN AVERAGES RANGING FROM AROUND ONE-THIRD INCH IN THE COASTAL PLAIN TO NEARLY AN INCH IN THE WEST ARE LIKELY. TEMPERATURES SHOULD REMAIN WELL ABOVE NORMAL BUT CLOUDINESS WILL CAP HIGHS IN THE LOWER 80S EAST AND MID TO UPPER 70S WEST. WIND GUSTS OF AROUND 25 MPH ARE LIKELY MAINLY EAST DURING THE DAY. -RFG && .SHORT TERM /TONIGHT THROUGH FRIDAY/... WITH THE ARRIVAL OF A COLD FRONT FROM THE NORTH...THE SHALLOW COOL AIRMASS OVER INTERIOR NC BY THU SHOULD SERVE AS A LAUNCHING PAD FOR PERSISTENT MOIST AND CONDITIONALLY UNSTABLE AIR FROM THE SOUTH AND SOUTHEAST FOR THE NEXT TWO DAYS. LARGE SCALE ISENTROPIC LIFT AND SATURATION IS MOST EVIDENT AT THE 295K THETA LEVEL IN ALL THE OPERATIONAL MODELS OVER CENTRAL NC DURING THE PERIOD. MODEL EVENT TOTAL QPFS ARE IN THE 3 TO 4 INCH RANGE. WE WILL BE IN THE MORE CONSERVATIVE 2 TO 3 INCH RANGE GIVEN UNCERTAINTY OF WHERE THE GREATEST CONFLUENCE OF THE LOW LEVEL FLOW AND PLACEMENT OF THE ELEVATED DEEP CONVECTION WILL OCCUR. POPS WILL REMAIN IN THE LIKELY CATEGORY OR BETTER. TEMPERATURES WILL LOWER AND DIURNAL EXTREMES NARROW WITH THE SHALLOW SURFACE BASED COOL AIR AND WIDESPREAD CLOUDINESS AND PRECIPITATION. WE LOOK FOR HIGHS MAINLY 60S TO LOWER 70S AND LOWS MAINLY UPPER 5OS TO MID 60S. -RFG && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... MEDIUM RANGE MODELS FAVOR NE MOVEMENT OF THE CUTOFF LOW UP THE OHIO VALLEY FRI NIGHT AND DAMPENING TO AN OPEN WAVE TO OUR NORTH SAT. THIS BRINGS A COLD FRONT SLOWLY ACROSS OUR AREA AND OFF THE COAST SAT EVENING. CHANCES OF RAIN FROM SCATTERED SHOWERS SHOULD REMAIN HIGH THROUGH SAT THEN TAPER OFF SAT NIGHT AND EARLY SUN PENDING ANY TRAILING SHORTWAVES IN THE BROAD LONG WAVE TROUGH OVER THE MIDDLE EASTERN U.S. TEMPERATURES WILL SHOW A GRADUAL LOWERING DURING THE WEEKEND. A BROAD AREA OF SURFACE HIGH PRESSURE EXTENDS FROM NEW ENGLAND TO THE SOUTHERN MS VALLEY FOR MON AND TUE WITH BROAD LOW PRESSURE FLORIDA AND THE NW CARIBBEAN. THIS KEEPS US IN A PERSISTENT NE FLOW OVER CENTRAL NC WITH NEAR OR BELOW NORMAL TEMPERATURES. CONDITIONS ARE APT TO REMAIN DRY...BUT HINTS OF A SOUTHERN STREAM WAVE MAY INDUCE CLOUDINESS AND POSSIBLY TROUGHING OR LOW PRESSURE DEVELOPMENT ALONG THE COAST LATE OR BEYOND TUE. -RFG && .AVIATION /11Z WEDNESDAY THROUGH SUNDAY/... CONVECTION IS ALREADY BEGINNING TO SPREAD INTO THE SOUTHERN PIEDMONT AND SANDHILLS THIS MORNING. COVERAGE WILL CONTINUE TO INCREASE ACROSS CENTRAL NC THROUGHOUT THE DAY AS A COLD FRONT APPROACHES FROM THE NORTH AND IT INTERACTS WITH A STRONG SOUTHERLY WIND FLOW AND COPIOUS AMOUNTS OF MOISTURE. IFR CONDITIONS WILL OCCUR WITH THE HEAVIER CONVECTION...BUT TIMING OF SUCH CONDITIONS IS DIFFICULT TO PINPOINT. THEREFORE...THE TAF PACKAGE REFLECTS PREDOMINATE MVFR CEILINGS WITH OCCASIONAL IFR CONDITIONS IN ASSOCIATION WITH SHOWERS AND THUNDERSTORMS. KEEP IN MIND THAT CEILINGS COULD VARY CONSIDERABLY AS THE DAY PROGRESSES. ANY MIXING THAT CAN OCCUR TODAY...MOST LIKELY OVER THE COASTAL PLAIN...WILL AID IN THE TRANSPORT OF HIGHER WINDS IN THE LOW LEVELS DOWN TO THE SFC. THEREFORE...OCCASIONAL GUSTS OF UP TO 20 KT POSSIBLE...ESPECIALLY AT FAY/RWI. A BACKDOOR COLD FRONT WILL PUSH INTO THE REGION LATE TONIGHT. BEHIND THIS FRONT...WIDESPREAD RAIN WILL BECOME LIKELY WITH CEILINGS DROPPING TO IFR EVERYWHERE BY 12Z THU AS A COLD AIR DAMMING EVENT BECOMES ESTABLISHED. IFR CEILINGS LOOK TO PERSIST INTO FRIDAY. BY FRIDAY INTO SATURDAY...ANOTHER COLD FRONT WILL APPROACH FROM THE WEST...BRINGING YET ANOTHER HIGH LIKELIHOOD FOR RAIN AND POTENTIAL IFR CONDITIONS. -JFB && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...RFG NEAR TERM...RFG SHORT TERM...RFG LONG TERM...RFG AVIATION...JFB
Hazardous weather outlook, Oct 24, 3:57 AM EDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 357 AM EDT WED OCT 24 2007 NCZ007>011-021>028-038>043-073>078-083>086-088-089-250800- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 357 AM EDT WED OCT 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. GUSTY WINDS TO NEAR 30 MPH AND LOCALIZED HEAVY RAIN WITH THE POTENTIAL FOR HIGHWAY AND URBAN DRAINAGE FLOODING ARE POSSIBLE WITH BANDS OF SHOWERS AND THUNDERSTORMS ACROSS CENTRAL NORTH CAROLINA TODAY. OTHERWISE HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. RFG
In the hours before
Special weather statement, Oct 24, 5:56 AM EDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 556 AM EDT WED OCT 24 2007 NCZ007>011-021>028-038>043-073>078-083>086-088-089-241600- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG... NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO... RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY... SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO... ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON 556 AM EDT WED OCT 24 2007 ...SIGNIFICANT RAINFALL IS LIKELY ACROSS CENTRAL NORTH CAROLINA THE NEXT FEW DAYS... CENTRAL NORTH CAROLINA IS LIKELY TO RECEIVE ITS FIRST SIGNIFICANT WIDESPREAD RAINFALL SINCE SEPTEMBER 14TH...AND QUITE POSSIBLY THE GREATEST EVENT TOTAL AMOUNT OF RAINFALL IN SEVERAL MONTHS. TODAY THROUGH SATURDAY...THE WEATHER IS EXPECTED TO REMAIN UNSETTLED WITH CONSIDERABLE CLOUDINESS...NUMEROUS SHOWERS...SCATTERED THUNDERSTORMS...AND PERIODS OF RAIN...POSSIBLY HEAVY AT TIMES. FOR THE FOUR DAY PERIOD...AVERAGE RAINFALL AMOUNTS OF TWO INCHES ARE LIKELY. LOCALIZED HEAVIER AMOUNTS ARE POSSIBLE. THE CAUSE OF ALL THIS WET WEATHER IS A SURGE OF WARM MOIST AIR FLOWING NORTH FROM THE EASTERN GULF OF MEXICO AND OFF THE SUBTROPICAL ATLANTIC INTO THE CAROLINAS BETWEEN DEEP LOW PRESSURE OVER THE GULF STATES AND HIGH PRESSURE OFF THE EAST COAST. THIS CHANNEL OF MOIST AIR IS EXPECTED TO COLLIDE WITH A COLD FRONT SLIPPING SOUTH FROM THE OHIO VALLEY BY THURSDAY AND REMAINING STATIONARY OVER THE AREA THROUGH FRIDAY. ANOTHER COLD FRONT IS EXPECTED TO PUSH INTO THE AREA FROM THE WEST ON SATURDAY. BECAUSE MAIN STEM RIVERS AND MAJOR STREAM CHANNELS ARE EXCEPTIONALLY LOW OR NEARLY DEPLETED BY THE DROUGHT...FLOODING IS NOT EXPECTED AT THIS TIME. HOWEVER...WITH BANDS OF HEAVY SHOWERS AND THUNDERSTORMS...RAINFALL RATES EXCEEDING ONE INCH PER HOUR ARE POSSIBLE. THIS SUDDEN DELUGE MAY CAUSE LOCALIZED FLOODING OF HIGHWAYS AND URBAN DRAINAGES. INITIAL RAINFALL AFTER THE PROLONGED DRY SPELL MAY ALSO CAUSE SLICK PAVEMENT SURFACES AND CAUTION IS ADVISED FOR MOTORISTS UPON FIRST ENCOUNTERING WET HIGHWAYS TODAY. RFG
Special weather statement, Oct 24, 8:40 AM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 840 AM EDT WED OCT 24 2007 NCZ024-025-040-041-076-077-241345- ORANGE-DURHAM-CHATHAM-WAKE-LEE-HARNETT- INCLUDING THE CITIES OF...CHAPEL HILL...DURHAM...PITTSBORO... RALEIGH...SANFORD...LILLINGTON 840 AM EDT WED OCT 24 2007 ....THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT THE WESTERN SECTIONS OF THE TRIANGLE... A CLUSTER OF SHOWERS AND THUNDERSTORMS WILL MOVE NORTH NORTHEAST ACROSS THE WESTERN SECTIONS OF THE TRIANGLE THROUGH 930 AM. THE HEAVIER SHOWERS AND STORMS WILL AFFECT SUCH PLACES AS PITTSBORO...APEX...CARY...JORDAN LAKE...RESEARCH TRIANGLE PARK...R D U AIRPORT...CHAPEL HILL...CARRBORO AND DURHAM. THE SHOWERS AND STORMS WILL PRODUCE ABOUT AN INCH OF RAIN IN LESS THAN HOUR. THE INITIAL ONSET OF THE RAIN WILL CAUSE SLICK SPOTS TO DEVELOP ON ROADS AND HIGHWAYS. ALSO STORM DRAINS MAY BE CLOGGED WITH TREE OR LEAF DEBRIS. THIS MAY CAUSE EXTENSIVE PONDING.
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 24, 9:27 AM EDT | Severe Thunderstorm Warning | RAH | Franklin, Granville, Wake | 22 min |
| Oct 24, 3:30 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Halifax, Nash, Warren | 45 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.